Follow
Emma Yu Jin
Emma Yu Jin
Verified email at univie.ac.at - Homepage
Title
Cited by
Cited by
Year
Combinatorics of RNA structures with pseudoknots
EY Jin, J Qin, CM Reidys
Bulletin of mathematical biology 70, 45-67, 2008
792008
Asymptotic enumeration of RNA structures with pseudoknots
EY Jin, CM Reidys
Bulletin of mathematical biology 70 (4), 951-970, 2008
342008
Equality of Shapley value and fair proportion index in phylogenetic trees
M Fuchs, EY Jin
Journal of mathematical biology 71, 1133-1147, 2015
282015
Equality of Shapley value and fair proportion index in phylogenetic trees
M Fuchs, EY Jin
Journal of mathematical biology 71, 1133-1147, 2015
282015
Combinatorial design of pseudoknot RNA
EY Jin, CM Reidys
Advances in Applied Mathematics 42 (2), 135-151, 2009
282009
Enumeration of inversion sequences avoiding triples of relations
W Cao, EY Jin, Z Lin
Discrete Applied Mathematics 260, 86-97, 2019
252019
A new decomposition of ascent sequences and Euler–Stirling statistics
S Fu, EY Jin, Z Lin, SHF Yan, RDP Zhou
Journal of Combinatorial Theory, Series A 170, 105141, 2020
132020
On the shape of random Plya structures
B Gittenberger, EY Jin, M Wallner
Discrete Mathematics 341 (4), 896-911, 2018
122018
RNA pseudoknot structures with arc-length≥ 3 and stack-length≥ σ
EY Jin, CM Reidys
Discrete applied mathematics 158 (1), 25-36, 2010
112010
Central and local limit theorems for RNA structures
EY Jin, CM Reidys
Journal of theoretical biology 250 (3), 547-559, 2008
112008
On the decomposition of k-noncrossing RNA structures
EY Jin, CM Reidys
Advances in Applied Mathematics 44 (1), 53-70, 2010
82010
Asymptotics and statistics on Fishburn matrices and their generalizations
HK Hwang, EY Jin
Journal of Combinatorial Theory, Series A 180, 105413, 2021
72021
Graph limits of random graphs from a subset of connected k‐trees
M Drmota, EY Jin, B Stufler
Random structures & algorithms 55 (1), 125-152, 2019
72019
Outside nested decompositions of skew diagrams and Schur function determinants
EY Jin
European Journal of Combinatorics 67, 239-267, 2018
72018
An Asymptotic Analysis of Labeled and Unlabeled k-Trees
M Drmota, EY Jin
Algorithmica 75, 579-605, 2016
62016
Irreducibility in RNA structures
EY Jin, CM Reidys
Bulletin of mathematical biology 72, 375-399, 2010
52010
New proofs of two 𝑞-analogues of Koshy’s formula
EY Jin, M Nebel
Proceedings of the American Mathematical Society 143 (12), 5027-5042, 2015
42015
Pseudoknot RNA structures with arc-length≥ 3
EY Jin, CM Reidys
J. Math. Biol, 2007
42007
Asymptotics and statistics on Fishburn matrices: dimension distribution and a conjecture of Stoimenow
HK Hwang, EY Jin, MJ Schlosser
Random Structures & Algorithms 62 (2), 479-518, 2023
32023
Proof of a bi-symmetric septuple equidistribution on ascent sequences
EY Jin, MJ Schlosser
arXiv preprint arXiv:2010.01435, 2020
32020
The system can't perform the operation now. Try again later.
Articles 1–20